# SDR SIMA20240904001

- Difficulty date: September 4, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N321JS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000444
- Aircraft time: 23,812 hours, 16,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRTC # E054156 -SSI 53-23-005? AFT GALLEY CENTER SHEAR PANEL HAS CORROSION. (LEVEL 2 CORROSION)  AFT GALLEY CENTER SHEAR PANEL CORROSION FOUND TO OUT OF LIMITS IAW EMB 175 SRM 53-23-10AD03. RAR AFT GALLEY CENTER SHEAR PANEL IAW EMB 175 SRM 51-40-08.
